Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

August 22, 2011Glascock County, Hancock County, Warren County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 22, 2011, 12:37 AM EDT for Glascock County, Hancock County, Warren County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 22, 2011, 12:37 AM EDT (04:37 UTC)
Expired
Aug 22, 2011, 1:15 AM EDT
In force
38 min
Issued by
NWS Atlanta, GA

Counties Glascock County, GA, Hancock County, GA, Warren County, GA

The radar

The Robins AFB radar (KJGX), 98 km from the middle of the area, began a volume at 04:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.6 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2011-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2527 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2011-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2527 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
1171 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.8
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

236 
WWUS82 KFFC 220437
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1237 AM EDT MON AUG 22 2011

GAZ061-062-074-075-220515-
1237 AM EDT MON AUG 22 2011

...SIGNIFICANT WEATHER ADVISORY FOR WIND GUSTS TO 40 MPH...HEAVY 
RAIN AND FREQUENT LIGHTNING IN WASHINGTON...WARREN...GLASCOCK AND 
HANCOCK COUNTIES UNTIL 115 AM EDT...

AT 1237 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
STRONG THUNDERSTORM OVER MAYFIELD...AND MOVING EAST AT 20 MPH.

WIND GUSTS OF 40 MPH...BRIEF HEAVY RAIN AND FREQUENT LIGHTNING ARE 
LIKELY AS THIS STORM MOVES ACROSS PARTS OF WASHINGTON...WARREN... 
GLASCOCK AND HANCOCK COUNTIES THROUGH 115 AM EDT. SOME LOCATIONS IN 
THE PATH OF THE STORM INCLUDE POWELTON...CULVERTON... SPARTA... 
BARNETT... MAYFIELD...JEWELL... NORWOOD ...HAMBURG STATE PARK... 
SHOALS... CAMAK...WARRENTON...BEALL SPRINGS...AGRICOLA...MITCHELL 
AND MESENA.

BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3328 8242 3317 8259 3316 8257 3312 8258
      3320 8311 3344 8294 3344 8286 3347 8287
      3352 8282 3346 8258 3341 8254 3336 8253
      3334 8243 3332 8240
TIME...MOT...LOC 0435Z 290DEG 18KT 3335 8284

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 21, 10:09 PM EDT, 2 hours 28 minutes earlier.

Area forecast discussion, Aug 21, 10:09 PM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1009 PM EDT SUN AUG 21 2011

.UPDATE...
COVERAGE OF THUNDERSTORMS HAS BEGUN TO DECREASE THIS
EVENING...STORMS MAY CONTINUE PAST MIDNIGHT THOUGH. QUICK UPDATE
TO DROP POPS ACROSS MOST OF NORTH GEORGIA. LEFT SLIGHT CHANCE
ACROSS THE REST OF THE CWA.

TEMPERATURES WERE A LITTLE COOLER ACROSS THE ATLANTA METRO AREA
DUE TO THE RAIN EARLIER THIS EVENING BUT GENERALLY THINK THE MIN
TEMPS ARE ON TRACK SO JUST MINOR TWEAKS TO HOURLY TEMPS.

11

&&

.PREV DISCUSSION...

SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
/ISSUED 355 PM EDT SUN AUG 21 2011/
MODELS STILL RETROGRADING UPPER RIDGE WESTWARD DURING THE SHORT
TERM FORECAST PERIOD...BUT AS I EXPECTED EARLIER...THEY ARE NOT
PUSHING IT AS FAR WEST AS PREVIOUS RUNS. ULTIMATE EFFECT IS THE
SAME FOR NORTH AND CENTRAL GEORGIA THROUGH THIS PERIOD...WEAK COLD
FRONT IN NORTH GEORGIA CONTINUES TO SINK SOUTH TONIGHT. CURRENTLY
THE CONVECTIVE COVERAGE ACROSS THE FORECAST AREA IS
UNDERWHELMING...BUT I AM NOT COMFORTABLE DROPPING POPS TOO LOW
THIS EVENING. I AM ACTUALLY GOING A BIT ABOVE MOS POPS TONIGHT BUT
NOT ABOVE CHANCE CATEGORY. DRIER AIR FILTERS IN FROM THE NORTH
THROUGH TUESDAY...BUT SOME MARGINAL INSTABILITY AND MOISTURE
LINGERS ALONG OUR SOUTHERN BORDER TO KEEP LOW POPS THERE THROUGH
THE PERIOD.

LONG TERM /WEDNESDAY THROUGH SUNDAY/...
/ISSUED 355 PM EDT SUN AUG 21 2011/
LONG TERM FORECAST PERIOD REMAINS A GOOD BIT UNCERTAIN WITH RESPECT
TO TRACK OF IRENE. MEDIUM RANGE MODELS CONTINUE TO TREND EASTWARD
WITH THE TRACK OF THE SYSTEM...WHICH IS CONSISTENT WITH THE TREND OF
NOT RETROGRADING THE WESTERN U.S. UPPER RIDGE AS FAR WESTWARD. THE GFS
AND ECMWF ARE ALSO BUILDING THIS RIDGE BACK EAST SOONER. 00Z ECMWF
RUN FROM YESTERDAY ACTUALLY BRIDGED THE WESTERN U.S. UPPER RIDGE AND
THE WESTERN ATLANTIC RIDGE CAUSING IRENE TO STOP ITS RE-CURVE AND
VEER WEST INTO CENTRAL GEORGIA BRIEFLY. THANKFULLY THAT TREND WAS
SHORT LIVED...AND THE 12Z GFS AND ECMWF ARE ONCE AGAIN IN QUITE
REMARKABLE AGREEMENT WITH RESPECT TO THIS SYSTEM. GEORGIA IS
CURRENTLY BEYOND THE END OF THE OFFICIAL TRACK FROM THE TPC...BUT
CURRENT GFS/ECMWF SOLUTION WOULD PROVIDE MINIMAL EFFECT FOR ALL BUT
OUR FAR EAST AND SOUTHEAST COUNTIES. FOR NOW I AM MAKING NO CHANGES
TO THE CURRENT EXTENDED GRIDS.

AVIATION...
00Z UPDATE...
/ISSUED 801 PM EDT SUN AUG 21 2011/
CONVECTION WAS LATER THAN EXPECTED BUT TSRA HAS AFFECTED MOST OF
THE ATL AND SURROUNDING TAF SITES THIS EVENING. POTENTIAL EXISTS
FOR THIS TO LINGER FOR ANOTHER 2 TO 3 HOURS BEFORE SHIFTING
SOUTHWARD. ONLY CARRYING CB FOR MCN AND CSG AT THIS TIME BUT
CONVERGENCE ZONE COULD ALLOW DEVELOPMENT INTO THE LATE EVENING AND
WILL NEED TO MONITOR FOR TEMPO INCLUSION. OTHERWISE...DRIER
CONDITIONS TO INFILTRATE THE AREA WITH JUST SCT VFR CLOUDS
EXPECTED FOR MONDAY AFTERNOON.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM ON TSRA ENDING TIME
HIGH ON REMAINING ELEMENTS

DEESE

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          71  93  67  93 /  20  10  10  10
ATLANTA         74  91  69  90 /  20  10   5  10
BLAIRSVILLE     66  88  62  85 /  10  10   5  10
CARTERSVILLE    69  92  63  90 /  10  10   5  10
COLUMBUS        74  94  71  92 /  20  30  10  10
GAINESVILLE     72  90  68  89 /  20  10   5  10
MACON           72  93  69  92 /  20  30  20  10
ROME            69  92  63  90 /  10  10   5  10
PEACHTREE CITY  69  91  64  90 /  20  10  10  10
VIDALIA         74  94  73  92 /  20  40  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Aug 21, 4:45 PM EDT, 7 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
445 PM EDT SUN AUG 21 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
445 PM EDT SUN AUG 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS EVENING AND TONIGHT
SCATTERED THUNDERSTORMS ARE EXPECTED.

.SYNOPSIS...
A WEAK SURFACE TROUGH WILL PUSH ACROSS NORTH GEORGIA AND INTO
CENTRAL GEORGIA. A SERIES OF UPPER DISTURBANCES WILL INTERACT WITH
THE SURFACE BOUNDARY TO PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS.

.PRIMARY HAZARDS...
WIND GUSTS TO 45 MPH...BRIEF HEAVY RAIN AND FREQUENT CLOUD TO
GROUND LIGHTNING WILL BE THE PRIMARY HAZARDS ASSOCIATED WITH MOST
THUNDERSTORMS THAT DEVELOP TODAY. HOWEVER...THERE IS A SLIGHT
CHANCE A FEW STORMS COULD BECOME SEVERE... WITH WIND GUSTS UP TO 60
MPH.

.DISCUSSION...
A WEAK SURFACE TROUGH OF LOW PRESSURE WILL MEANDER IN CENTRAL
GEORGIA. THE SURFACE TROUGH WILL PROVIDE THE FOCUS FOR THUNDERSTORMS
AS A SERIES OF UPPER DISTURBANCES TRAVERSE THE STATE. CAPE VALUES
BETWEEN 2000 AND 2500 J/KG AND SOME MID LEVEL DRY AIR COULD COMBINE
TO PRODUCE STRONG THUNDERSTORM WIND GUSTS AT TIMES. THE THUNDERSTORM
ACTIVITY IS EXPECTED TO GREATLY DIMINISH BY MIDNIGHT WITH LOSS OF
DAYTIME HEATING. HOWEVER... ISOLATED SHOWERS MAY LINGER OVERNIGHT
ACROSS CENTRAL GEORGIA NEAR THE SURFACE TROUGH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THUNDERSTORMS ARE POSSIBLE ACROSS MAINLY CENTRAL GEORGIA ON
MONDAY AND TUESDAY. THUNDERSTORMS ARE POSSIBLE ACROSS NORTH AND
CENTRAL GEORGIA WEDNESDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Aug 21, 10:58 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1058 PM EDT SUN AUG 21 2011

GAZ049-050-060-220330-
1058 PM EDT SUN AUG 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN PUTNAM...MORGAN
AND GREENE COUNTIES UNTIL 1130 PM EDT...

AT 1056 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MADISON...MOVING SOUTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PUTNAM...MORGAN AND GREENE COUNTIES THROUGH 1130 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE MADISON...BUCKHEAD...
HARMONY...ROCK EAGLE 4-H CENTER...CAREY...PARKS MILL AND SWORDS.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3353 8320 3336 8338 3358 8363 3371 8349
TIME...MOT...LOC 0258Z 312DEG 12KT 3359 8348
Special weather statement, Aug 21, 11:12 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1112 PM EDT SUN AUG 21 2011

GAZ068>071-220400-
1112 PM EDT SUN AUG 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN PIKE...MONROE...
LAMAR AND UPSON COUNTIES UNTIL MIDNIGHT EDT...

AT 1105 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ZEBULON...MOVING EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
PIKE...MONROE...LAMAR AND UPSON COUNTIES THROUGH MIDNIGHT EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MEANSVILLE...ZEBULON...PIEDMONT...MILNER...LIBERTY
HILL...ALDORA...BARNESVILLE...COLLIER...BRENT...REDBONE...JOHNSTONVIL
LE AND GOGGINS. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3319 8434 3319 8423 3318 8422 3318 8416
      3311 8394 3289 8406 3307 8440
TIME...MOT...LOC 0312Z 287DEG 11KT 3313 8426
Special weather statement, Aug 21, 11:14 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1114 PM EDT SUN AUG 21 2011

GAZ039-051-062-220400-
1114 PM EDT SUN AUG 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN WILKES...WARREN
AND TALIAFERRO COUNTIES UNTIL MIDNIGHT EDT...

AT 1109 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROCKY CREEK FIRE DEPT....MOVING SOUTHEAST AT
15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WILKES...WARREN AND TALIAFERRO COUNTIES THROUGH MIDNIGHT EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LUNDBERG...FICKLIN...WASHINGTON...AONIA...ROCKY CREEK FIRE DEPT. AND
CADLEY. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3363 8255 3363 8260 3360 8264 3352 8260
      3349 8261 3347 8268 3371 8283 3379 8264
      3365 8251
TIME...MOT...LOC 0314Z 333DEG 12KT 3367 8268
Special weather statement, Aug 22, 12:00 AM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1200 AM EDT MON AUG 22 2011

GAZ039-220445-
1200 AM EDT MON AUG 22 2011

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WILKES COUNTY
UNTIL 1245 AM EDT...

AT 1156 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TIGNALL...MOVING SOUTHEAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WILKES COUNTY THROUGH 1245 AM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE DELHI...JACKSONS CROSSROADS...MALLORYSVILLE...
NEWTOWN...NORMAN...TIGNALL...DANBURG...WASHINGTON...FLORAL HILL...
FLORAL HILL...METASVILLE...ROCKY CREEK FIRE DEPT....AONIA AND
HOLLIDAY PARK. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3363 8255 3363 8260 3361 8263 3360 8266
      3388 8290 3392 8288 3395 8279 3398 8278
      3399 8265 3388 8260 3387 8256 3382 8259
      3365 8249
TIME...MOT...LOC 0401Z 312DEG 15KT 3385 8268
Special weather statement, Aug 22, 12:05 AM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1205 AM EDT MON AUG 22 2011

GAZ049-050-060-061-220445-
1205 AM EDT MON AUG 22 2011

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN PUTNAM...
MORGAN...GREENE AND HANCOCK COUNTIES UNTIL 1245 AM EDT...

AT 1204 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HARMONY...MOVING SOUTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PUTNAM...MORGAN...GREENE AND HANCOCK COUNTIES THROUGH 1245 AM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE HARMONY...ROCK EAGLE
4-H CENTER...CAREY...GRESHAMVILLE...PARKS MILL...SWORDS...BUCKHEAD...
GREENSBORO...PHOENIX...REYNOLDS PLANTATION...VEAZEY...SILOAM...
ROCKVILLE...SPRINGFIELD AND SHOULDERBONE. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3320 8311 3341 8345 3367 8334 3352 8299
      3349 8298 3347 8301 3345 8299 3345 8295
      3344 8294
TIME...MOT...LOC 0405Z 302DEG 12KT 3344 8331
Special weather statement, Aug 22, 12:37 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1237 AM EDT MON AUG 22 2011

GAZ061-062-074-075-220515-
1237 AM EDT MON AUG 22 2011

...SIGNIFICANT WEATHER ADVISORY FOR WIND GUSTS TO 40 MPH...HEAVY
RAIN AND FREQUENT LIGHTNING IN WASHINGTON...WARREN...GLASCOCK AND
HANCOCK COUNTIES UNTIL 115 AM EDT...

AT 1237 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MAYFIELD...AND MOVING EAST AT 20 MPH.

WIND GUSTS OF 40 MPH...BRIEF HEAVY RAIN AND FREQUENT LIGHTNING ARE
LIKELY AS THIS STORM MOVES ACROSS PARTS OF WASHINGTON...WARREN...
GLASCOCK AND HANCOCK COUNTIES THROUGH 115 AM EDT. SOME LOCATIONS IN
THE PATH OF THE STORM INCLUDE POWELTON...CULVERTON... SPARTA...
BARNETT... MAYFIELD...JEWELL... NORWOOD ...HAMBURG STATE PARK...
SHOALS... CAMAK...WARRENTON...BEALL SPRINGS...AGRICOLA...MITCHELL
AND MESENA.

BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3328 8242 3317 8259 3316 8257 3312 8258
      3320 8311 3344 8294 3344 8286 3347 8287
      3352 8282 3346 8258 3341 8254 3336 8253
      3334 8243 3332 8240
TIME...MOT...LOC 0435Z 290DEG 18KT 3335 8284

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 8:08 PM EDTSpecial Weather StatementFFCWalton52 min
Aug 21, 8:28 PM EDTSpecial Weather StatementFFCGwinnett32 min
Aug 21, 8:34 PM EDTSpecial Weather StatementFFCBarrow26 min
Aug 21, 8:54 PM EDTSpecial Weather StatementFFCMeriwether36 min
Aug 21, 9:11 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike49 min
Aug 21, 9:29 PM EDTSpecial Weather StatementFFCMadison31 min
Aug 21, 10:04 PM EDTSpecial Weather StatementFFCMadison41 min
Aug 21, 10:45 PM EDTSpecial Weather StatementFFCWilkes30 min
Aug 21, 10:58 PM EDTSpecial Weather StatementFFCMorgan32 min
Aug 21, 11:12 PM EDTSpecial Weather StatementFFCLamar, Pike48 min
Aug 21, 11:14 PM EDTSpecial Weather StatementFFCWilkes46 min
Aug 22, 12:00 AM EDTSpecial Weather StatementFFCWilkes45 min
Aug 22, 12:05 AM EDTSpecial Weather StatementFFCGreene40 min
Aug 22, 1:01 AM EDTSpecial Weather StatementFFCHancock29 min
Aug 22, 5:39 PM EDTSpecial Weather StatementFFCTelfair36 min
Aug 22, 5:55 PM EDTSpecial Weather StatementFFCCrisp35 min
Aug 22, 6:06 PM EDTSpecial Weather StatementFFCWheeler39 min
Aug 22, 7:07 PM EDTSpecial Weather StatementFFCDodge, Telfair, Wheeler38 min
Aug 22, 7:50 PM EDTSpecial Weather StatementFFCMontgomery, Treutlen40 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.